Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1985, Volume 64, Number 1, Pages 171–175 (Mi tmf4910)  

This article is cited in 8 scientific papers (total in 8 papers)

Spheroidal corrections to the spherical and parabolic bases of the hydrogen atom

L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan
Full-text PDF (360 kB) Citations (8)
References:
Abstract: Recursion relations are obtained that determine the expansion of the spheroidal basis for the hydrogen atom with respect to its parabolic basis. The leading spheroidal corrections to the spherical and parabolic bases are calculated by perturbation theory.
Received: 08.08.1984
English version:
Theoretical and Mathematical Physics, 1985, Volume 64, Issue 1, Pages 762–764
DOI: https://doi.org/10.1007/BF01017044
Bibliographic databases:
Language: Russian
Citation: L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Spheroidal corrections to the spherical and parabolic bases of the hydrogen atom”, TMF, 64:1 (1985), 171–175; Theoret. and Math. Phys., 64:1 (1985), 762–764
Citation in format AMSBIB
\Bibitem{MarPogSis85}
\by L.~G.~Mardoyan, G.~S.~Pogosyan, A.~N.~Sisakyan, V.~M.~Ter-Antonyan
\paper Spheroidal corrections to the spherical and parabolic bases of the hydrogen atom
\jour TMF
\yr 1985
\vol 64
\issue 1
\pages 171--175
\mathnet{http://mi.mathnet.ru/tmf4910}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=815105}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 1
\pages 762--764
\crossref{https://doi.org/10.1007/BF01017044}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985AYT5900015}
Linking options:
  • https://www.mathnet.ru/eng/tmf4910
  • https://www.mathnet.ru/eng/tmf/v64/i1/p171
  • This publication is cited in the following 8 articles:
    1. Jean-Christophe Pain, “Sum rules for Clebsch–Gordan coefficients from group theory and Runge-Lenz-Pauli vector”, J. Phys. Commun., 6:5 (2022), 055007  crossref
    2. Tamaz Kereselidze, John F. Ogilvie, Advances in Quantum Chemistry, 77, 2018, 391  crossref
    3. Tamaz Kereselidze, George Chkadua, Pierre Defrance, J. F. Ogilvie, “Derivation, properties and application of Coulomb Sturmians defined in spheroidal coordinates”, Molecular Physics, 114:1 (2016), 148  crossref
    4. T. Kereselidze, Z. S. Machavariani, G. Chkadua, “Explicit spheroidal wave functions of the hydrogen atom”, Eur. Phys. J. D, 63:1 (2011), 81  crossref
    5. Mardoyan, LG, “Spheroidal analysis of the generalized MIC-Kepler system”, Physics of Atomic Nuclei, 68:10 (2005), 1746  crossref  isi
    6. C Grosche, Kh H Karayan, G S Pogosyan, A N Sissakian, “Quantum motion on the three-dimensional sphere: the ellipso-cylindrical bases”, J. Phys. A: Math. Gen., 30:5 (1997), 1629  crossref
    7. C. Grosche, G. S. Pogosyan, A. N. Sissakian, “Path Integral Discussion for Smorodinsky-Winternitz Potentials: I. Two- and Three Dimensional Euclidean Space”, Fortschr. Phys., 43:6 (1995), 453  crossref
    8. M. Kibler, L. G. Mardoyan, G. S. Pogosyan, “On a generalized Kepler–Coulomb system: Interbasis expansions”, Int J of Quantum Chemistry, 52:6 (1994), 1301  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:279
    Full-text PDF :102
    References:66
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025